default-icon
Reaction or insect bite?
On vacation my wife has nicip while traveling and after almost 18 hrs, whole body had rashes especially the face . She is under medication as prescribed by doctor in Dehra Dun . Now her joints, eyes, nose are getting effected badly not sure if this is due to drug reaction or any warm or insect bite ? What shud we do no
38 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hey, drug allergy presents with sever itching with sand like reashes , nicip unlikely to cause allergic reaction .Any other drug she is on?? Admit her to hospital and let her be there under observation till all these symptoms subsides as emergency care is required in this condition .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.